# SDR YENA2022110101051

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb EMB110*
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / LOWER & RH LATERAL SKIN PANEL BETWEEN FR 1-3 & STRG 18-22R / DENTS - TEMPORARY REPAIR. (CONSIDERED AS A MAJOR REPAIR.)
